Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 1


Published
on

January 1, 2017


Pages

1-4


DOI

Article

Fixed Point Theorem in Fuzzy Metric Space Through Weak Compatibility

Check for updates


Authors

Amit Kumar Govery* Affiliation:
School of studies in Mathematics, Mandsaur University, Mandsaur (M.P.), India.
and Mamta Singh Affiliation:
Department of Mathematical Science and Computer Application, Bundelkhand University, Jhansi (U.P.), India.


Abstract

Fuzzy metric space is first defined by Kramosil and Michalek in 1975. Many authors modified Fuzzy metric space and proved fixed point results in Fuzzy metric space. Singh and Chauhan were first introduced the concept of compatible mappings of Fuzzy metric space and proved the common fixed point theorem in 2000. Cho et al. were introduced the concept of weak compatible mapping. In this paper, a fixed point theorem for six self-mappings is presented by using the concept of weak compatible maps which are the generalized result.


Keywords

Common fixed points, fuzzy metric space, compatible maps and weak compatible maps.


Citation

Govery, A. K. & Singh, M. (2017). Fixed point theorem in fuzzy metric space through weak compatibility. Journal of Analysis & Number Theory, 5(1), 1–4. https://doi.org/10.18576/jant/050101

Published by: Engineering Journals

Engineering Journals Logo